Join the 'Depakote' group to help and get support from people like you.
We found 353 questions associated with the 'Depakote' topic.
Posted 3 Jul 2012 by kristi1821 • 32 answers
I will be starting the medication next week and am terrifed of gaining weight. I'm on the hearvier side which has a lot to do with my depression, anxiety, negative self-image, mood swings etc. If I eat healthy and exercise, what are the chances that I will gain weight? In other words, does it ...
Posted 10 Mar 2010 by mrsgardner • 4 answers
my doctor had just put me on depakote and i was wondering how long does it take to come in affect to where i will notice a difference?
Posted 16 hours ago by GypsyWoman18 • 0 answers
I take (have taken for years) Depakote ER (750 mg/daily). I take this for, I believe, 2 reasons. 1) For migraine prevention. and 2) I have (at the present time) a Vaproic Acid level of FOUR (4) mcg/mL! However, I am greatly concerned about weight gain, have recently been experiencing nausea with ...
Depakote ER - I have epilepsy and I know that I get outburst of just getting mad and calm again can?
Posted 13 days ago by hagan connell • 0 answers
... depakote help
Posted 25 Aug 2016 by susanee5 • 0 answers
I take Depakote and Lamictal. Do these make arthritis worse?
Posted 12 Aug 2016 by earnest66 • 1 answer
After taking depakote my scrotum enlarged and doctors said its from depakote
Posted 10 Aug 2016 by Tiredofwrongmeds • 1 answer
I used to take Effexor (18 yrs). Stopped working . Told dr I was angry all the time, racing thoughts, ruminating, not sleeping. He said I have a mood disorder and prescribed depakote. So far the reviews I read are bad. Wanted some insight into the drug before I start.
Posted 24 Jul 2016 by seanprice • 0 answers
it very toxic to the liver and has a no-no interaction with Latuda which he put me on 8 months ago. I was taken off Depakote because it made my depression worse but kept me from flying off the handle and he refused Lamictal and said it would be pointless. Should I drop the Latuda and maybe go on ...
Posted 20 Jul 2016 by Doodlewizard • 1 answer
Posted 4 Jun 2016 by Flo2015 • 2 answers
My husband s lithium was a little too high so the doctor switched him to depakote( valproic acid) 250 mg day and night, just a few days ago. On top of that he was on olanzapine 5 mg for one week and now it s been increased to 10 mg 2 days ago . Today he is so sleepy that can t do anything. He just ...
Posted 1 Jun 2016 by flutterby0192 • 3 answers
Violently throwing up for 3 hrs. I take several meds effexor depakote gabapenton and I had been drinking energy drunks that contain. Grapefruit juice
Posted 12 Jun 2016 by nanajo09 • 2 answers
Was on depakote for 20 years and gained 100 lbs plus
Posted 9 Jun 2016 by mrbear559 • 0 answers
just wondering if I can take my entire dose (only 500mg) at night instead of 250 ER BID because it makes me drowsy when taken twice
Ask a Question
Related Condition Support Groups
Depakote Patient Information at Drugs.com
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)